# SDR AALA202510207779

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N323SG
- Make and model: Boeing 737-8
- Aircraft serial: 44474
- Aircraft time: 15,426 hours, 5,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT ENTRY DOOR 2L EXIT SIGN ARROW POINTS IN WRONG DIRECTION. REMOVED AND REPLACE EXIT LIGHT COVER. PER AMM 33-51-01.
